Weird feeling in stomach/abdomen

Ok, so i'm 4 weeks into citalopram and my anxiety is so much better, but still have the odd day here and there of stressing, i'm only on 10mg due to go onto 20mg next week.

since Nov till recently i've been stressing i've got some form of cancer not the IBS Docs said.

However, its all been getting better as I said expect now in the last week I get this odd feeling in right side of stomach, I cant feel anything lump or whatever, but if my top, jacket rests on it, I can feel it, like its pressing it or resting on something, as said its a weird feeling and hard to describe.

now i'm conscious of it its all I can feel.

Doctors says its nothing, and i've had 2 doctors feel my stomach in the last 2 months and they've both said its fine.

What is it? could it be a growth pushing my insides that's why I can feel it when clothes are resting on it?

Is it just Ibs or bruised from all the pushing/prodding and poking?

I don't want to keep going back to the Doctors :(, I feel fine and as good as I have in months apart from this weird feeling.

3 Replies

oldestnewest
  • Hi

    I am pleased that things seem to be improving for you , your post sounds very positive :-)

    I do think after 2 doctors have looked at you & said there is nothing wrong with your stomach they will be right even though I know it can be hard when we have a worry to believe them but remember it would be more than their job was worth to send you away if they thought it needed any further investigation

    I know when I am worried about something I think is not right I am so tuned in to what ever it is that I am always thinking negative but if I am distracted I can go a day even longer & then realize I haven't noticed it & as soon as I realize I haven't I start to feel it again !

    Try & I know it isn't easy but trust what they are telling you & in time this feeling will go away

    Well done though with your progress :-)

    Love

    whywhy

    xxx

  • I think this is IBS, I suffer myself from this condition and it certainly sounds like it to me. Try to accept what the Docs have told you and get on with your life, easy for me to say I know but try not to become fixated by it. Two Docs can't be wrong. I'm on Citalapram myself and it's a good med to be on for me, hope you have a good day. X

  • I had the same strange feeling on the right side of my abdomen and saw many doctors and no one could figure out what it is so I eventually gave up. Recently I went to see my chiropractor and she discovered that I had a rib that was out of place (I didn't even know that was possible) so she adjusted it and the strange feeling is actually now gone. I think maybe my rib that was out of place was possibly rubbing on something and caused the strange feeling. You may want to look into it!

You may also like...